ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

The Mathematization of the Individual Sciences-Revisited

Booss-Banbek, B. (2009) The Mathematization of the Individual Sciences-Revisited. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 17-38. ISSN 00002-3043

[img]
Preview
PDF
Download (402Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 14:27
    Last Modified: 27 Sep 2012 13:45
    URI: http://mathematics.asj-oa.am/id/eprint/195

    Actions (login required)

    View Item